On enveloping semigroups of almost one-to-one extensions of minimal group rotations

Volume 129 / 2012

Rafał Pikuła Colloquium Mathematicum 129 (2012), 249-262 MSC: Primary 54H20; Secondary 37B05. DOI: 10.4064/cm129-2-6


We consider a class of symbolic systems over a finite alphabet which are minimal almost one-to-one extensions of rotations of compact metric monothetic groups and provide computations of their enveloping semigroups that highlight their algebraic structure. We describe the set of idempotents of these semigroups and introduce a classification that can help distinguish between certain such systems having zero topological entropy.


  • Rafał PikułaInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeźe Wyspiańskiego 27
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image